# SDR C2XA04IA127

- Difficulty date: October 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 13,663 hours, 11,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002MOD4
- Part serial: 1250
- Condition: Inoperative
- Location: Mlg
- Part time: 10,024 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2830, THE CREW REPORTED AN AIR/GROUND FAIL IN FLIGHT AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU).  OPERATIONALLY CHECKED WITH NO DEFECTS, ALL IAW EMB-145 AMM 32-32-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
